Volume 7, Issue 1
New Perturbation Bounds Analysis of a Kind of Generalized Saddle Point Systems

Wei-Wei Xu, Mao-Mao Liu, Lei Zhu & Hong-Fu Zuo

East Asian J. Appl. Math., 7 (2017), pp. 116-124.

Published online: 2018-02

Preview Full PDF 515 1899
Export citation
  • Abstract

In this paper we consider new perturbation bounds analysis of a kind of generalized saddle point systems. We provide perturbation upper bounds for the solutions of generalized saddle point systems, which extend the corresponding results in [W.-W. Xu, W. Li, New perturbation analysis for generalized saddle point systems, Calcolo., 46(2009), pp. 25-36] to more general cases.

  • Keywords

Generalized saddle point system, perturbation bounds analysis.

  • AMS Subject Headings

65F35, 65G05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-7-116, author = {}, title = {New Perturbation Bounds Analysis of a Kind of Generalized Saddle Point Systems}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {7}, number = {1}, pages = {116--124}, abstract = {

In this paper we consider new perturbation bounds analysis of a kind of generalized saddle point systems. We provide perturbation upper bounds for the solutions of generalized saddle point systems, which extend the corresponding results in [W.-W. Xu, W. Li, New perturbation analysis for generalized saddle point systems, Calcolo., 46(2009), pp. 25-36] to more general cases.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.100616.031216a}, url = {http://global-sci.org/intro/article_detail/eajam/10738.html} }
TY - JOUR T1 - New Perturbation Bounds Analysis of a Kind of Generalized Saddle Point Systems JO - East Asian Journal on Applied Mathematics VL - 1 SP - 116 EP - 124 PY - 2018 DA - 2018/02 SN - 7 DO - http://doi.org/10.4208/eajam.100616.031216a UR - https://global-sci.org/intro/article_detail/eajam/10738.html KW - Generalized saddle point system, perturbation bounds analysis. AB -

In this paper we consider new perturbation bounds analysis of a kind of generalized saddle point systems. We provide perturbation upper bounds for the solutions of generalized saddle point systems, which extend the corresponding results in [W.-W. Xu, W. Li, New perturbation analysis for generalized saddle point systems, Calcolo., 46(2009), pp. 25-36] to more general cases.

Wei-Wei Xu, Mao-Mao Liu, Lei Zhu & Hong-Fu Zuo. (2020). New Perturbation Bounds Analysis of a Kind of Generalized Saddle Point Systems. East Asian Journal on Applied Mathematics. 7 (1). 116-124. doi:10.4208/eajam.100616.031216a
Copy to clipboard
The citation has been copied to your clipboard